Medique Products

Diphen Diphenhydramine Allergy Relief ; Box

$2.90

Allergy Relief Diphen 25 mg Strength Caplet 24 per Box

DIPHENHYDRAMINE HCL, CAP 25MG (24/BX 25BX/CS)

    • Comparable to Benadryl®
    • For motion sickness, a dose is usually taken 30 minutes before motion, then with meals and at bedtime for the duration of exposure
    • Relieves sneezing, itchy nose and throat, and watery eyes caused by hay fever and other symptoms of allergic reactions
    • Each caplet contains 25 milligrams diphenhydramine HCl
    • 24 hayfever-relieving caplets per box
    • Benadryl is a registered trademark of Johnson & Johnson Consumer Inc

SKU: 498724_BX
Manufacturer Name: Medique Products
Manufacturer Number: 18464
Item UOM: BX
QTY Per Sell: 1
Retail Description: Diphen Diphenhydramine Allergy Relief
Application: Allergy Relief
Brand or Series: Diphen
Shipping Width: 3.25
Shipping Height: 1.52
Shipping Depth: 3.5
Dimension UOM: IC
Shipping Weight: 0.06
Weight UOM: LB
Active Ingredients: Diphenhydramine HCl
Container Type: Individual Packet
Dosage Form: Caplet
Strength: 25 mg Strength
Volume: 24 per Box
Country of Origin: China
View More

Related Products

Customer Reviews